? Cu? L is your experience with Diflucan for the treatment of an infection? N candida?

December 28th, 2010 by Emily

Question: Cu? l is your experience with Diflucan for the treatment of an infection? n candida ? I was in Los antibiotics? Ticos for m? S of a year you to treat acne?. After completing this, I developed oral candidiasis probable overuse of antibiotics? Ticos. My physician place me on nystatin, that worked for a while, but I recently had a resurgence and some intestinal problems, which makes us think that I can? to have an infection? n by candidiasis sist? mica. Banned again nystatin and Diflucan now. Have you had? Success with people this? Greatest answer: Wed Reply by rgdet
[Show ReviewAZON = "SearchQuery" query = "infection? N sist? Mica by c? Ndida" count = "5" category =? "Everyone" page = "1" type = "default "]

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

3 Comments on “? Cu? L is your experience with Diflucan for the treatment of an infection? N candida?”

  1. you-asked! says:

    diflucan is the best thing to happen to women since the creation of tampons!!! biut it is one of the only medications that makes me naseous, and it usually makes me crampy, but only for the first day, soooo worth it. thank you diflucan!

  2. Kyle says:

    ehhh i have no idea wat that is =o

  3. Lucky says:

    Diflucan will work to help with symptoms if you have an overgrowth of candida in your digestive system but the only real way to try to get rid of it is through proper diet. Not eating foods that the yeast thrives on is the most important thing to do to restore the balance. Get yourself a supplement like Candida Cleanse at your local health food store.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 119,492 bad guys.